Allergan (Costa Rica) Style 120 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
120-440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture", "hardening", "swelling large fluid collection" and "i have every symptom of what's described for bia-aicl".Then healthcare professional reported "rupture" and "removal and exchange from texture to smooth".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.